# SDR FDEA202207061689

- Difficulty date: July 6, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR ON FRAME FOUND AT FORWARD AVIONICS COMPARTMENT   UNDER RAM AIR DUCTING STATION 469.173 BETWEEN X= 30 TO X= 40. EXISTING REPAIR ON FRAME AT FORWARD AVIONICS COMPARTMENT UNDER RAM AIR DUCTING   STATION 469.173 BETWEEN X= 30 TO X= 40 EVALUATED AND FOUND NOT REPAIRED IN   ACCORDANCE WITH SRM 53-00-07-2R REPAIR 2 FIGURE 201. EXISTING REPAIR CARRIED OUT AS   PER EA 1-5310-T0369403 PART 1 TITLE: FUSELAGE - MAINFRAME - FUSELAGE NOSE FRAME   REPAIR AT STA 469.173 BETWEEN X=30 AND X=40. EO 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
